# SDR UALA2013040402235

- Difficulty date: March 31, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,375 hours, 23,928 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 32 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 32 DEF LOOSE IN SEAT TRACK.  SECURED SEAT ASSY, OPS CHECKED GOOD.  VERIFIED SEAT PITCH AND SECURITY.
